# SDR DALA2021032301678

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 69,410 hours, 25,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 DAMAGED AT STA 380 AND REQUIRES REPAIR. CORRECTIVE ACTION: REPAIRED STR14R AT STA 380 IAW B757 SRM. (1761011)
